# SDR CALA2016091400648

- Difficulty date: September 13, 2016
- Submitted: September 14, 2016
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 88,909 hours, 10,202 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 34c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CABIN CHECK FOUND SEAT 34C EMERGENCY LIGHT NOT ILLUMINATE . EMERGENCY LIGHT REPLACED AND OPS CHECKED NORMAL.
